# SDR QXEA2011053100358

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 10,267 hours, 11,186 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE - MOD - LT WING FUEL PANEL 524CT HAS FRETTING.  BLENDED OUT DAMAGE AND COMPLETED REPAIRS IAW RD 8/4-57-442.
